Drug-Induced Adverse Hepatic Interactions/Reactions

Drug-Induced Adverse Hepatic Interactions/Reactions is a topic covered in the Pocket ICU Management.

To view the entire topic, please or purchase a subscription.

Anesthesia Central is an all-in-one web and mobile solution for treating patients before, during, and after surgery. This collection of drug, procedures and test information is derived from Davis’s Drug, MGH Clinical Anesthesia Procedures, Pocket Guide to Diagnostic Tests, and MEDLINE Journals. Explore these free sample topics:

Anesthesia Central

-- The first section of this topic is shown below --

First Things First (assess & treat for the following)

  • Does pt have evidence of fulminant hepatic failure or liver dysfunction that requires immediate attention?
    • Cerebral edema
      • Increased muscle tone
      • Abnormal pupillary reflexes
      • Decorticate/decerebrate posturing
      • Hypertension/bradycardia (Cushing’s reflex)
    • Hepatic encephalopathy
      • Stage III: stupor
      • Stage IV: coma
    • Coagulopathy w/ bleeding
      • PT >15 sec, PTT >50 sec
    • Thrombocytopenia w/ bleeding: platelets < 50,000
    • Circulatory collapse: mean arterial BP < 55 mmHg
      • Hemorrhage
      • Sepsis
    • Significant hypoglycemia < 80 mg/dL
    • Acute renal failure
    • Lactic acidosis pH < 7.25, lactate >2.5
    • Hepatopulmonary syndrome w/ hypoxemia PaO2< 55 mmHg
    • Pulmonary edema

-- To view the remaining sections of this topic, please or purchase a subscription --

Last updated: May 20, 2010

Citation

* When formatting your citation, note that all book, journal, and database titles should be italicized* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - Drug-Induced Adverse Hepatic Interactions/Reactions ID - 534163 Y1 - 2010/05/20/ PB - Pocket ICU Management UR - https://anesth.unboundmedicine.com/anesthesia/view/Pocket-ICU-Management/534163/all/Drug_Induced_Adverse_Hepatic_Interactions_Reactions ER -